MathSciNet Relay Station
MathSciNet bibliographic data
MR2213964 (2006m:05227) 05C80 (60C05)
Norros, Ilkka; Reittu, Hannu On a conditionally Poissonian graph process. Adv. in Appl. Probab. 38 (2006), no. 1, 59–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement